# SDR DALA2024082608428

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 34,194 hours, 13,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5153981) EMERGENCY LIGHTS @ 1CD-5CD INOP. REMOVED AND REPLACED ASSOCIATED BATTERY PACK PER B737 AMM 33-51. OPS CKS GOOD.
